# SDR TWAA0000611

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON LT WING, CENTER FLAP HINGE SUPPORTS HAD RUST EMITTING FROM HINGE TO REAR SPAR ATTACH BOLTS.  ACCOMP HIGH FREQ EDDY CURRENT TO HOLES AND AREA PER TWA NDT 51-00-3, PART 6.  INSTALLED NEW STUDS AND FLAP HINGE FITTING PER MM 57-40-1.
